# SDR ASAA2016010114613

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 26,722 hours, 7,972 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Insert
- Condition: Missing
- Location: Nr 2 Spinner
- Component: Spinner
- Component part number: 3370051180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FRONT SPINNER CONE HAS ONE JACKSCREW THREADED INSERT MISSING. ACFT GROUNDED. REPLACED NR 2 ENGINE FRONT SPINNER CONE IAW AMM 72-21-01.
